Why one get loose motion stomach pain after treatment with antibiotics?

Patients are prescribed antibiotics capsules amoxicillin and cloxacillin in combination for healing wound after an minor surgery and after continuation for a week they start complaining about stomachache cramps stomach and loose motion.

Why this happened is because.

Antibiotics like  amoxicillin and cloxacillin  and many other tend to harm normal intestinal flora of useful bacteria which help us in synthesis of vitamin B complex and cofactors.

Disruption of these bacteria facilitate growth of harmful bacteria like clostridium deficale, which is also allready present in lower intestinal part but do not move up in large intestine in normal condition.

Growth of clostridium deficale bacteria case inflammation of large intestine and damage mucus lining, increase motility of large intestine and induce dentistry and muscular cramps.

Treatment to such condition is to withdraw antibiotic treatment for few days. prescribe patients medicine containing lactobacilli, if you don’t have any pharma product, eating curd help.

Taking medicine containing probiotic helps in restoring the intestinal flora in lower part of gut.

Usually with this treatment condition is brought under control.

Electrolyte replenishment treatment should be kept on.

if required drug containing metronidazole are prescribed by doctors to control infection of  clostridium deficale.

Leave a Reply